Couldn't find what you looking for?

TRY OUR SEARCH!

I would like to know something about going of Zoloft. I am suffering from panic disorder so my doctor has prescribed me with this medication. I have taken it for almost four years and I have very good experience with it. But I have gained a lot of weight and I want to stop taking it. Can you tell me is there anything I should know?

Loading...

First, I didn't understand if you wanted to stop on your own or in agreement with your doctor. If you want to do it by yourself you should know that it is extremely dangerous and can have serious side effects. You must start weaning process by taking smaller dosages. For instance take the normal dosage every day for a week and then take it every three days for two weeks. Then stop taking it. You will need two weeks to get it out of your system. During that time you can feel anxious, dizzy or nervous.
Reply

Loading...

Hello

My Dr. prescribed me Zoloft. I havent taken it yet as I am doing research about Zoloft before taking it as prescribed.
Did zoloft actually make you have a better life, happier, etc?
Why did you deiced to quit taking zoloft?
Would you recommend others to take Zoloft?

Best regards,
Ben
Reply

Loading...

I felt better on it. But now that I don't want to be on it any longer, the withdrawals are not worth it. Its been two weeks, and I feel sore, tired and I keep getting these electrical zap type feelings. Awful. I wish I had never started this damn drug.
Reply

Loading...

I am also going off zoloft, not cold turkey. I progressed off of it by taking less per week until the point of not taking anymore. I'm still getting the zapping. I'm irratable grumpy and sore. The weight has been slowly coming off after I've ceased. I did like the way I felt on zoloft, I had less panic attacks but that didn't mean they didn't exist. And I agree. I wish I hadn't have started it and would have looked at some homeopathic remedies since I have a very experienced herbal friend. The withdrawals feel horrible and make me wish I would have started with natural options and then progressed onto a serious chemical inhibitor. I suggest thoroughly discussing this medication with a doctor before agreeing to a prescription.
Reply

Loading...

i would NOT recommend taking it. It takes over your life. You can NEVER undo what it does to your brain. THere HAS to be a better alternative.
Reply

Loading...

i have gained a lot of weight also going off of it taper slowly if you go my advice would be not to decrease more than 20% a week ..i.e...50mg -40mg-30mg..etc
Reply

Loading...